# SDR AALA20140531008

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK3190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED FROM STATIONS 200 TO 224 UNDER SEAT TRACK NR 6.  INSTALLED NEW CUSP SHEET FROM STATIONS 218 TO 237 IAW SRM 51-30-05, SRM 51-30-02 & DWG 9930538.
